# SDR AALA20031048

- Difficulty date: September 20, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGW - FLT 134 - EN ROUTE STL-LGW, CREW REPORTED SMOKE IN AFT GALLEY.  PULLED CIRCUIT BREAKER AND SMOKE DISSIPATED.  FOUND DEBRIS ON COFFEE MAKER NR 6.  REMOVED DEBRIS NO SMOKE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
